MathSciNet Relay Station
MathSciNet bibliographic data
MR1389791 03C05 (08B05)
Willard, Ross Tarski's finite basis problem via $A({\scr T})$. Trans. Amer. Math. Soc. 349 (1997), no. 7, 2755–2774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement